# SDR SWAA2025030592355

- Difficulty date: February 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS663.75 AND LBL8 AT WING CENTER SECTION 2025-94310<[01] TOOL USED IN STEP 3: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 11-MAR-25;[02] REPAIRED ANGLE LOCATED STA663.75 AND BTW LBL5 TO LBL25 AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5; SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPAIRED ANGLE LOCATED STA663.75 AND BTW LBL5 TO LBL25 AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5; SEE INDIVIDUAL SIGN OFF BELOW.
